Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1974, Volume 18, Number 3, Pages 367–373 (Mi tmf3552)  

This article is cited in 1 scientific paper (total in 1 paper)

Coefficients of vector addition of class II representations of SU(n)

G. I. Kuznetsov
Full-text PDF (622 kB) Citations (1)
References:
Abstract: The tree method is used to obtain a formula for the coefficients of vector addition of class II representations of SU(n). It is shown that the coefficients of vector addition of SU(n) are determined by the Clebsch–Gordan coefficients of SU(2) and the hypergeometric functions 3F2 of unit argument.
Received: 01.02.1973
English version:
Theoretical and Mathematical Physics, 1974, Volume 18, Issue 3, Pages 261–266
DOI: https://doi.org/10.1007/BF01035647
Bibliographic databases:
Language: Russian
Citation: G. I. Kuznetsov, “Coefficients of vector addition of class II representations of SU(n)”, TMF, 18:3 (1974), 367–373; Theoret. and Math. Phys., 18:3 (1974), 261–266
Citation in format AMSBIB
\Bibitem{Kuz74}
\by G.~I.~Kuznetsov
\paper Coefficients of vector addition of class~II representations of $SU(n)$
\jour TMF
\yr 1974
\vol 18
\issue 3
\pages 367--373
\mathnet{http://mi.mathnet.ru/tmf3552}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=468744}
\zmath{https://zbmath.org/?q=an:0286.20060}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 18
\issue 3
\pages 261--266
\crossref{https://doi.org/10.1007/BF01035647}
Linking options:
  • https://www.mathnet.ru/eng/tmf3552
  • https://www.mathnet.ru/eng/tmf/v18/i3/p367
  • This publication is cited in the following 1 articles:
    1. Sigitas Alisauskas, “Coupling coefficients of SO(n) and integrals involving Jacobi and Gegenbauer polynomials”, J. Phys. A: Math. Gen., 35:34 (2002), 7323  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:297
    Full-text PDF :103
    References:52
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025